# SDR USAA2009071391820

- Difficulty date: July 6, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - NR 03C20553006/009 - CRACK IN FUSELAGE FRAME AT BS380 BETWEEN S20L TO S22L.  REPAIRED FUSELAGE FRAME AT BS380 BETWEEN S20L TO S22L IAW US AIRWAYS TYPICAL REPAIR 53-60-07A.
